Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7862

Two New Chaetognaths from the Pacific

File SizeFormat 
vol15n1-67-77.pdf4.15 MBAdobe PDFView/Open

Item Summary

Title: Two New Chaetognaths from the Pacific
Authors: Alvarino, Angeles
Issue Date: Jan 1961
Publisher: University of Hawai'i Press
Citation: Alvarino A. 1961. Two new chaetognaths from the Pacific. Pac Sci 15(1): 67-77.
URI/DOI: http://hdl.handle.net/10125/7862
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 15, Number 1, 1961



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.